# SDR DL757070698

- Difficulty date: June 7, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 62,598 hours, 28,772 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT HMV, THE NR 1 PYLON DIAGONAL BRACE REQUIRED OVERSIZING BEYOND THE EA LIMITS.  AS SUCH, BOEING WAS CONTACTED FOR APPROVAL TO OVERSIZE BEYOND LIMITS DUE TO AD 2003-18-05, AND THE WORK IS DOCUMENTED IN ERA 461664-14AD.
